# SDR IPXA2025061135858

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N366UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65789
- Aircraft time: 12,881 hours, 5,090 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 14315876109
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE, P/N : 143T5876-109 PANEL NO : 232GFF STA 530 ~ STA 654+22 RBL 33 ~ RBL 55. I.A.W AMM 25-57-02-004-029 AND AMM 25-58-05-004-047 REV.145 REMOVED MAIN DECK CARGO HANDLING.  .I.A.W AMM 53-01-06-000-801 REV.145 REMOVE MAIN DECK CARGO FLOOR PANEL AND SEALANT. .FABRICATED A NEW FLOOR PANEL I.A.W. SREO-94091-REQ1 REV.1  I.A.W AMM 53-01-06-400-801 REV.145 INSTALLED MAIN DECK CARGO FLOOR PANEL AND CONDITION CHECK NORMAL.  I.A.W AMM 25-57-02-404-016 AND AMM 25-58-05-404-052 REV.145 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL.
